# SDR SWIA200210918

- Difficulty date: June 8, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N568SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120343
- Aircraft time: 9,008 hours, 13,241 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Indicator
- Part number: SELOC19EG
- Part serial: B981
- Condition: Erratic
- Location: Cockpit
- Part time: 1,130 hours, 1,524 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE HAD ERRATIC T6 ANALOG NEEDLE READINGS AND HIGH DIGITAL INDICATION (1200 DEGREES C) WITH ASSOCIATED T6 WARNING.  ABORTED TAKEOFF.  REMOVED AND REPLACED LEFT ENGINE T6 GAUGE.  RAN LEFT ENGINE.  OPS CHECKS GOOD.
